Asymptotic disturbance attenuation property analysis for discrete-time uncertain switched linear systems

Hai Lin, Guisheng Zhai, Panos J. Antsaklis

Research output: Contribution to journalConference article

2 Citations (Scopus)

Abstract

In this paper, the disturbance attenuation properties in the sense of uniformly ultimate boundedness are investigated for a class of switched linear systems with parametric uncertainties and exterior disturbances. We aim to characterize the conditions under which the switched system can achieve a finite disturbance attenuation level. First, arbitrary switching signals are considered, and a necessary and sufficient condition is derived. Secondly, if the finite disturbance attenuation level is not preserved under arbitrary switchings, we restrict the switching signals so as to guarantee the finite disturbance attenuation levels. Two cases are considered here that depend on whether all the subsystems are uniformly ultimately bounded or not. For both cases, the switching signals are characterized by an average dwell time scheme. The techniques are based on multiple polyhedral Lyapunov and Lyapunov-like functions.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalProceedings of the American Control Conference
Volume1
Publication statusPublished - 2005 Sep 1
Externally publishedYes
Event2005 American Control Conference, ACC - Portland, OR, United States
Duration: 2005 Jun 82005 Jun 10

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Asymptotic disturbance attenuation property analysis for discrete-time uncertain switched linear systems'. Together they form a unique fingerprint.

  • Cite this